Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 120, NWS Indianapolis, IN

April 3, 2014Putnam County, Indiana

NWS Indianapolis, IN issued this river flood warning at Apr 3, 2014, 7:12 PM EDT for Putnam County, Indiana. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2014, 7:12 PM EDT (23:12 UTC)
Expired
Apr 6, 2014, 12:22 AM EDT
In force
53 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Moderate

County Putnam County, IN

The radar

The Indianapolis radar (KIND), 49 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Walnut Creek (IN) near Reelsville (RLVI3).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03357500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 3, 4:37 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Apr 3, 4:37 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
437 PM EDT THU APR 3 2014

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 317 PM EDT THU APR 3 2014

A WARM FRONT BOUNDARY WILL LIFT NORTH TO NORTHERN INDIANA THIS
EVENING AND OVERNIGHT...AND A STRONG COLD FRONT WILL SWEEP EAST
ACROSS CENTRAL INDIANA FRIDAY MORNING. THE FRONTS WILL INTERACT WITH
A MOIST AND UNSTABLE AIRMASS RESULTING IN WIDESPREAD THUNDERSTORMS
THROUGH FRIDAY MORNING. SEVERE WEATHER...HEAVY RAIN AND FLOODING ARE
ALL POSSIBLE. HIGH PRESSURE WILL THEN BUILD IN FOR THE WEEKEND WITH
COOLER TEMPERATURES AND DRY WEATHER ON TAP. MORE RAIN IS EXPECTED
EARLY NEXT WEEK ASSOCIATED WITH A STRENGTHENING LOW PRESSURE SYSTEM.

&&

.NEAR TERM /TONIGHT AND FRIDAY/...
ISSUED AT 317 PM EDT THU APR 3 2014

CLEAR FOCUS TONIGHT WILL BE ON HEAVY RAIN...FLOODING AND SEVERE
WEATHER. POTENTIAL HIGH GRADIENT WINDS WILL ALSO BE AN ISSUE ON
FRIDAY.

MODELS IN DECENT AGREEMENT ON LIFTING A WARM FRONT NORTH OF THE
FORECAST AREA EARLY OVERNIGHT. MEANWHILE...A PLAINS UPPER TROUGH
WILL BECOME NEGATIVELY TILTED OVERNIGHT WHICH WILL INTENSIFY A
SURFACE LOW THAT WILL LIFT NORTHEAST TO SOUTHERN WISCONSIN BY 12Z
FRIDAY. THE ASSOCIATED COLD FRONT WILL BE MOVING INTO WEST CENTRAL
INDIANA AT THAT TIME AND BE EAST OF THE AREA ACROSS WESTERN OHIO BY
FRIDAY AFTERNOON. 50 PLUS KNOT LOW LEVEL JET NOSING INTO SOUTHERN
INDIANA OVERNIGHT WILL BRING PRECIPITABLE WATER VALUES TO 1.5 G/KG
ACROSS THE AREA. WITH DIFFLUENT FLOW AND DEEPENING LOW PRESSURE...
INFLOW OF DEEP MOISTURE...AND AT LEAST SOME INSTABILITY...LOOK FOR
MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAIN...MAINLY SOUTH OF A
NOBLESVILLE TO CRAWFORDSVILLE LINE. AN INCH OR TWO ADDITIONAL
RAINFALL IS CERTAINLY POSSIBLE. RAPID REFRESH REFLECTIVITY PROGS
BRING THUNDERSTORM COMPLEXES...CURRENTLY ARKANSAS...TO SOUTHWESTERN
PARTS OF CENTRAL INDIANA TOWARD 00Z THIS EVENING WITH ADDITIONAL
ACTIVITY ALONG AND AHEAD OF THE COLD FRONT. NICE VEERING OF THE
WINDS WITH HEIGHT AND 40 KNOT SPEED SHEAR FROM 1000-500 MILLIBARS
ALONG WITH LOW LIFTED CONDENSATION LEVELS SUGGEST TORNADO THREAT
LOOKS OK TONIGHT. WILL KEEP HIGH POPS ACROSS THE EASTERN COUNTIES
FRIDAY MORNING WITH THE RAIN EXPECTED TO END EARLY AFTERNOON AS THE
COLD FRONT MOVES OUT. WILL CERTAINLY HOLD ON TO THE FLOOD WATCH
THROUGH THE NIGHT WITH AREAS ALREADY FLOODING AND WARNINGS REMAINING
IN EFFECT.

STRONG SURFACE PRESSURE GRADIENT IN THE WAKE OF THE COLD FRONT WILL
RESULT IN WINDY CONDITIONS. IN FACT...BUFKIT SOUNDINGS WERE
SUGGESTING GUSTY WEST WINDS TO GREATER THAN 30 KNOTS. WILL HANDLE IT
WITH A SPECIAL WEATHER STATEMENT...ALTHOUGH WOULD NOT BE SHOCKED TO
SEE A WIND ADVISORY ISSUED AT SOME POINT THIS EVENING OR OVERNIGHT.

SHOULD SEE TEMPERATURES SLOWLY RISE ACROSS THE NORTHERN COUNTIES
OVERNIGHT AS THE WARM FRONT LIFTS NORTH. PREFER THE WARMER 12Z GFS
MOS FOR TONIGHT AND FRIDAY AS THE 12Z NAM APPEARS TO BE PUSHING THE
COLD FRONT A LITTLE TOO QUICKLY EAST. THIS LINES UP BETTER WITH THE
CONSALL AS WELL.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
ISSUED AT 317 PM EDT THU APR 3 2014

MAIN FOCUS ON THE SHORT TERM WILL BE ON TEMPERATURES AS MODELS AGREE
THAT SURFACE HIGH PRESSURE WILL BUILD IN FROM THE WEST ALLOWING FOR
A DRY PERIOD.

MODEL TIME SECTIONS AND LOW LEVEL RH PROGS SUGGEST THERE WILL BE
LINGERING LOW CLOUDS FRIDAY NIGHT WITH CLEARING OVERNIGHT FROM
SOUTHWEST TO NORTHEAST. THE REST OF THE WEEKEND...LOW LEVELS ARE DRY
WITH INCREASE IN HIGH LEVEL MOISTURE SUGGESTIVE OF INCREASE IN
CIRRUS CLOUDS FROM WEST TO EAST AHEAD OF AN UPPER PLAINS TROUGH.

12Z MOS IN PRETTY GOOD AGREEMENT ON COOLER TEMPERATURES AND LOOK
REASONABLE WITH 850 TEMPERATURES HOVERING AROUND THE ZERO DEGREE
MARK.

&&

.LONG TERM /SUNDAY NIGHT THROUGH NEXT THURSDAY/...
ISSUED AT 317 PM EDT THU APR 3 2014

ENSEMBLES INDICATE PROGRESSIVE UPPER FLOW IS EXPECTED DURING THIS
PERIOD. MAIN WEATHER MAKER LOOKS TO BE A RATHER SHARP TROUGH THAT IS
EXPECTED TO MOVE THROUGH THE LOCAL AREA EARLY NEXT WEEK. SYSTEM MAY
BE QUITE DYNAMIC WITH THE OPERATIONAL LONG RANGE MODELS SUGGESTING A
MID LEVEL JET IN EXCESS OF 90 KTS...BUT IT APPEARS THE LOCAL AREA
WILL BE ON THE COOL SIDE OF THE SURFACE LOW TRACK. GIVEN THE ORIGIN
OF THE SURFACE LOW...THERE SHOULD BE QUITE A BIT OF MOISTURE
ASSOCIATED WITH THIS SYSTEM.

WILL GO WITH RATHER HIGH POPS AS THIS SYSTEM MOVES THROUGH...FROM
SUNDAY NIGHT THROUGH NEXT TUESDAY. IN THE WAKE OF THIS SYSTEM...THE
UPPER FLOW WILL FLATTEN OUT...WITH LITTLE THREAT FOR PRECIPITATION
BY THE MIDDLE OF NEXT WEEK. WILL GO DRY FOR NEXT WEDNESDAY AND
THURSDAY.

&&

.AVIATION /DISCUSSION FOR THE 03/21Z TAF UPDATE/...
ISSUED AT 437 PM EDT THU APR 3 2014

SOME BREAKOUT OF CLOUD HAS OCCURRED AT HUF/BMG...AND THESE SITES MAY
BE VFR OR ONLY BORDERLINE MVFR FOR A FEW HOURS. IND APPEARS LIKELY
TO REMAIN LARGELY MVFR...AND LAF WILL REMAIN IFR. HAVE ADJUSTED TAFS
FOR THESE EXPECTATIONS. PREVIOUS DISCUSSION FOLLOWS.

ISSUED AT 1258 PM EDT THU APR 3 2014

MAJORITY OF THE CONVECTION HAS PASSED OFF TO THE EAST OF THE TAF
SITES...WITH SOME RAIN LINGERING ACROSS THE AREA. APPEARS THE RAIN
WILL DIMINISH BY THE MID TO LATE AFTERNOON HOURS AS UPPER WAVE
PUSHES OFF TO THE EAST.

MODEL DATA SUGGEST A STRONG LOW LEVEL JET WILL DEVELOP LATE THIS
EVENING ACROSS THE AREA. CONVECTIVE PARAMETERS REMAIN HIGH...SO
ADDITIONAL CONVECTION EXPECTED TO IMPACT THE TAF SITES AFTER ABOUT
040300Z. BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY SHIFTING WINDS
EXPECTED NEAR THE STRONGER CELLS.

OTHERWISE...CEILINGS HAVE BEEN QUITE VARIABLE OVER THE PAST FEW
HOURS AS CONVECTION HAS MIXED UP THE AIR MASS. THINK CEILINGS WILL
EVENTUALLY SETTLE IN THE 015-025 RANGE WITH AREAS OF IFR CEILINGS
AS CONVERGENCE CONTINUES ALONG A FRONTAL ZONE. IFR CEILINGS EXPECTED
TO BECOME MORE PREVALENT AFTER DARK.

&&

.HYDROLOGY...
ISSUED AT 317 PM EDT THU APR 3 2014

AREAL FLOOD WARNING HAS BEEN EXTENDED THROUGH 9 PM ACROSS THE ENTIRE
FORECAST AREA DUE TO THE WIDESPREAD REPORTS OF FLOODING AND CONTINUE
SHOWERS ACROSS OUR SOUTHERN COUNTIES. IND DUAL POLAR RADAR WAS
ESTIMATING STORM TOTAL RAINFALL ESTIMATES OF 2 INCHES OR MORE ACROSS
MOST OF CENTRAL INDIANA WITH THE HIGHEST AMOUNTS ALONG A CORRIDOR
FROM VINCENNES TO CARLISLE AND SOUTHWEST THROUGH BEDFORD...WHERE
RADAR ESTIMATED 4 INCHES OR RAIN HAS FALLEN WITH ISOLATED HIGHER
AMOUNTS. EXPECT TO SEE A LULL...ESPECIALLY NORTH FOR LATE AFTERNOON.
THEN...ACTIVITY SHOULD PICK UP AGAIN THIS EVENING AND OVERNIGHT.

RIVER FLOOD WARNINGS HAVE ALSO BEEN ISSUED FOR ALL AREA RIVERS AND
MANY CREEKS. FINALLY...THE AREA FLOOD WATCH CONTINUES THROUGH 8 AM
ON FRIDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...

FLOOD WATCH THROUGH FRIDAY MORNING FOR INZ021-028>031-035>049-
051>057-060>065-067>072.

&&

SYNOPSIS...MK
NEAR TERM...MK
SHORT TERM...MK
LONG TERM...JH
AVIATION...JAS/NIELD
HYDROLOGY...MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 3, 3:51 PM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
351 PM EDT THU APR 3 2014

INZ035>037-039-043>049-051>057-060>065-067>072-041000-
FOUNTAIN-MONTGOMERY-BOONE-HAMILTON-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-
DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
351 PM EDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SHOWERS AND THUNDERSTORMS TODAY THROUGH TONIGHT. SOME OF
THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE AFTER 7 PM.

HAZARDS: DAMAGING WINDS...LARGE HAIL...AND TORNADOES...IN ADDITION
TO FLOODING WITH VERY HEAVY RAINFALL. THUNDERSTORMS WILL ALSO
PRODUCE DANGEROUS LIGHTNING.

TIMING: THROUGH TONIGHT.

DISCUSSION: A WARM FRONTAL BOUNDARY WILL LIFT NORTH INTO NORTHERN
INDIANA LATE TONIGHT. A STRONG COLD FRONT WILL FOLLOW AND SLIDE
ACROSS CENTRAL INDIANA FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: A FEW LINGERING THUNDERSTORMS ARE POSSIBLE EARLY FRIDAY
MORNING. IT WILL BE WINDY FRIDAY AND FRIDAY EVENING WITH WINDS TO
NEAR 30 MPH AND GUSTS TO NEAR 45 MPH DURING THE AFTERNOON.

DISCUSSION: IN THE WAKE OF THE COLD FRONT FRIDAY MORNING...HIGH PRESSURE
WILL MOVE INTO THE AREA FOR THE WEEKEND. A LOW PRESSURE SYSTEM
WILL MOVE INTO THE OHIO VALLEY BY EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND FLOODING
THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-038-040>042-041000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-TIPTON-MADISON-DELAWARE-
RANDOLPH-
351 PM EDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SHOWERS AND THUNDERSTORMS TODAY THROUGH TONIGHT. SOME OF
THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE AFTER 7 PM.

HAZARDS: DAMAGING WINDS...LARGE HAIL...AND TORNADOES...IN ADDITION
TO FLOODING. THUNDERSTORMS WILL ALSO PRODUCE DANGEROUS LIGHTNING.

TIMING: THROUGH TONIGHT.

DISCUSSION: A WARM FRONTAL BOUNDARY WILL LIFT INTO NORTHERN
INDIANA THIS EVENING AND OVERNIGHT. A STRONG COLD FRONT WILL
FOLLOW AND SLIDE EAST ACROSS CENTRAL INDIANA FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: A FEW LINGERING THUNDERSTORMS ARE POSSIBLE EARLY FRIDAY
MORNING. IT WILL BE WINDY FRIDAY AND FRIDAY EVENING WITH WINDS TO
NEAR 30 MPH AND GUSTS TO NEAR 45 MPH DURING THE AFTERNOON.

DISCUSSION: IN THE WAKE OF THE COLD FRONT FRIDAY MORNING...HIGH PRESSURE
WILL MOVE INTO THE AREA FOR THE WEEKEND. A LOW PRESSURE SYSTEM
WILL MOVE INTO THE OHIO VALLEY BY EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND FLOODING
THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Local storm report, Apr 3, 2:11 PM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
211 PM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     RAIN             5 SW BLOOMINGTON        39.12N  86.59W
04/03/2014                   MONROE             IN   TRAINED SPOTTER

            RAINFALL TOTAL FROM TUESDAY NIGHT TO 2 PM TODAY HAS
            BEEN 2.90 INCHES.

&&

MMB
Special weather statement, Apr 3, 3:28 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
328 PM EDT THU APR 3 2014

INZ021-028>031-035>049-051>057-060>065-067>072-050400-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
328 PM EDT THU APR 3 2014

...WINDY FRIDAY MORNING THROUGH FRIDAY EVENING...

AN INTENSIFYING LOW PRESSURE SYSTEM WILL LIFT NORTHEAST SOUTHERN
WISCONSIN TO LAKE SUPERIOR ON FRIDAY. WINDS BEHIND AN ASSOCIATED
COLD FRONT ARE EXPECTED TO INCREASE ON FRIDAY WITH WIND SPEEDS TO
NEAR 30 MPH AND GUSTS TO NEAR 45 MPH POSSIBLE DURING THE
AFTERNOON.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES SHOULD BE ALERT TO HIGH
WINDS.

KOCH
Local storm report, Apr 3, 4:20 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 PM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       2 S CASTLETON           39.88N  86.05W
04/03/2014  M2.35 INCH       MARION             IN   CO-OP OBSERVER

            MEASURED SINCE MIDNIGHT.

&&

MDR
Local storm report, Apr 3, 4:33 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
433 PM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     FLOOD            6 ENE MOORESVILLE       39.65N  86.27W
04/03/2014                   MARION             IN   NWS EMPLOYEE

            WATER 3 INCHES DEEP ON MANN ROAD AT THE MORGAN-MARION
            COUNTY LINE.

&&

MDR
Local storm report, Apr 3, 5:51 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
551 PM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HEAVY RAIN       5 W GREENWOOD           39.62N  86.20W
04/03/2014  M1.57 INCH       JOHNSON            IN   NWS EMPLOYEE

&&

MDR
Local storm report, Apr 3, 5:52 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
552 PM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HEAVY RAIN       NOBLESVILLE             40.06N  86.03W
04/03/2014  M2.91 INCH       HAMILTON           IN   TRAINED SPOTTER

&&

MDR

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:36 PM EDTSpecial Weather StatementINDLawrence39 min
Apr 2, 9:15 PM EDTSpecial Weather StatementINDLawrence45 min
Apr 2, 9:58 PM EDTSpecial Weather StatementINDJackson62 min
Apr 2, 10:37 PM EDTAreal Flood AdvisoryINDDaviess, Greene, Knox, Lawrence, Martin, Sullivan13 hr
Apr 3, 3:21 AM EDTSpecial Weather StatementINDHendricks, Putnam39 min
Apr 3, 3:35 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam55 min
Apr 3, 7:01 AM EDTAreal Flood WarningINDBartholomew, Brown, Daviess, Greene, Jackson, Jennings and 5 more8 hr
Apr 3, 8:25 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington8 days
Apr 3, 8:25 AM EDTRiver Flood WarningINDJackson, Jennings, Washington24 hr
Apr 3, 8:25 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington13 days
Apr 3, 8:55 AM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Delaware, Fountain, Hamilton and 13 more6 hr
Apr 3, 10:45 AM EDTAreal Flood WarningINDClay, Decatur, Greene, Hancock, Hendricks, Henry and 8 more4 hr
Apr 3, 10:49 AM EDTAreal Flood WarningINDCarroll4 hr
Apr 3, 11:19 AM EDTRiver Flood WarningINDDaviess, Greene, Knox10 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike12 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike15 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDGibson, Knox15 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren11 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren12 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo13 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDSullivan, Vigo13 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDKnox, Sullivan16 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDKnox, Sullivan16 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDKnox15 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDGibson, Knox, Posey16 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDMontgomery, Parke56 hr
Apr 3, 11:19 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White54 hr
Apr 3, 11:19 AM EDTRiver Flood WarningINDShelby55 hr
Apr 3, 11:19 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDClay, Greene66 hr
Apr 3, 11:19 AM EDTRiver Flood WarningINDBartholomew, Jackson4 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDLawrence, Martin11 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDLawrence, Martin10 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDLawrence, Martin10 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike10 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDDelaware, Madison3 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDHamilton, Madison4 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDHamilton, Marion4 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDMarion, Morgan4 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDMarion, Morgan5 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDMorgan, Owen4 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDMorgan, Owen5 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDGreene, Owen8 days
Apr 3, 11:19 AM EDTRiver Flood WarningINDDaviess, Greene, Knox10 days
Apr 3, 1:51 PM EDTRiver Flood WarningINDBoone, Marion21 hr
Apr 3, 1:51 PM EDTRiver Flood WarningINDDelaware, Randolph23 hr
Apr 3, 1:51 PM EDTRiver Flood WarningINDBartholomew23 hr
Apr 3, 1:51 PM EDTRiver Flood WarningINDJohnson46 hr
Apr 3, 3:22 PM EDTAreal Flood WarningINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more6 hr
Apr 3, 4:08 PM EDTRiver Flood WarningINDMarion, Morgan3 days
Apr 3, 4:12 PM EDTRiver Flood WarningINDMarion38 hr
Apr 3, 7:12 PM EDTRiver Flood WarningINDTippecanoe65 hr

Nearby

River Flood Warnings in Indiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.